Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/41647
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorSitnik, S. M.-
dc.date.accessioned2021-06-09T11:12:40Z-
dc.date.available2021-06-09T11:12:40Z-
dc.date.issued2020-
dc.identifier.citationSitnik, S.M. On one integral equation in the theory of transform operators / S.M. Sitnik // Computational Mathematics and Mathematical Physics. - 2020. - Vol.60, №8.-P. 1381-1391. - Doi: 10.1134/S096554252008014X. - Refer.: p. 1390-1391ru
dc.identifier.otherDoi: 10.1134/S096554252008014X-
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/41647-
dc.description.abstractIntegral representations of solutions of one differential equation with singularities in the coefficients, containing the Bessel operator perturbed by some potential, are considered. The existence of integral representations of a certain type for such solutions is proved by the method of successive approximations using transform operatorsru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjecttransform operatorru
dc.subjectRiemann functionru
dc.subjectGauss hypergeometric functionru
dc.subjectLegendre functionru
dc.subjectsingular potentialru
dc.titleOn one integral equation in the theory of transform operatorsru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Sitnik_One Integral.pdf403.18 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.